# SDR DALA2019121647339

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 76,951 hours, 24,989 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5638 -DIV- TO NAS DUE TO THE CREW REPORTED ELECTRICAL SMELL FROM FORWARD CABIN AREA. SHUT OFF GALLEY POWER BUT SMELL RETURNED 30 MINUTES LATER. CORRECTIVE ACTION: INSPECTED E/E, AFT CARGO AREA NTF. REPLACED LT RECIRC FAN AND FILTER PER AMM OP CKS GOOD.
